# SDR SIMA9701602

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 65111
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3846 - ELECTRICAL SMOKE SMELL IN CABIN, OVERWING EMERGENCY EXIT AREAS.  INSPECTED AND FOUND BALLAST, AT SEATS 9B/C AND 10B/C BURNED.  RAI'D BALLAST IAW 33-21-10.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
